# SDR USAA2011010390016

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 67,741 hours, 30,129 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C1 - MAJOR REPAIR - 3 INCH CRACK IN ANGLE SEGMENT OF LEFT AFT EMERGENCY EXIT DOOR FORWARD OF WINDOW.  REPLACED ANGLE SEGMENT OF LEFT AFT EMERGENCY EXIT DOOR FORWARD OF WINDOW IAW EO 5210Y228.
